Going on week two with migraine 💔

The pain is so unbearable and the side effects are just as bad . I get dizzy , blurry vision , nausea, eye floaters , sensitive to light , and excuse my language but I've been such a bitch lately to my boyfriend because I'm so irritable. I'm concerned and scared of this . My anxiety is bad enough without the migraine , can God please spare me and take this pain away 😔💔

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

13 Replies

oldestnewest
  • My friend, with tinnitus and migraines you seriously need to invest a small amount of money in some Magnesium glycinate

    healthline.com/health/magne...

  • I will be purchasing soon. Thank you

  • Have you seen your doc and got some meds?

  • I have an appointment Tuesday

  • Oh I sympathise.. Migraines are the worst and if they persist they really heighten anxiety... I'm on day 3 of an on , off migraine, dizzy and pain one side ear and eye ache. I'm sure what you're going through is normal for s migraine suffer ,but please get it checked if it persists! Take care.

  • Hope you get well soon

  • You too.. Bit better today thanks , how are you ?

  • That's good . Today I woke up earlier than usual and it's because of a migraine . I decided to take off and clean up and organize a bit . So I can just rest later on .

  • Are you taking anything? I heard amitriptyline works wonders for migraines. I take it but for anxiety

  • I'm on no medication not even for my anxiety . I'm traumatized with exorcices I've had . But I'll ask my dr to see if that's a possibility

  • surely you've taken some pain killers. Ibuprofen, paracetamol?

  • I have , I forgot the name but it made me hyperventilate .

  • No pain killers have hyperventilation as a side effect. More likely this is all due to anxiety

You may also like...